# SDR AALA201909209002

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 62,543 hours, 23,327 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Bent
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD EMERGENCY EXIT LIGHT IN ISLE FAILED TO LIGHT. MAINTENANCE FOUND BENT GROUND PIN ON CONNECTOR AND STRAIGHTENED OUT PIN AND RECONNECTED AND PERFORMED SATSFACTORY OPERATIONAL CHECK.
